Finite-time quantum-to-classical transition for a Schrödinger-cat state

File Size Format
74309_1.pdf 532Kb Adobe PDF View
Title Finite-time quantum-to-classical transition for a Schrödinger-cat state
Author Paavola, Janika; Hall, Michael; Paris, Matteo G. A.; Maniscalco, Sabrina
Year Published 2011
Publisher American Physical Society
Citation Physical Review A, Vol. 84(1), pp. 012121-1-012121-9
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1103/PhysRevA.84.012121
Copyright Statement Copyright 2011 American Physical Society. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Research Centre Centre for Quantum Dynamics
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice